Posted by: Keith | 2009-09-23


My wife started using contraseptives, but her periods come regularly, they don' t wait 28 days.. is this normal!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is difficult to give a full reply to your question as you do not mention which kind of contraceptive your wife is on. The contraceptive pill usually has 21 days of hormonal pill and 7 'non-hormonal' pills. When taking the non-hormonal pills, a woman will see a 'period' which is caused by the slight decrease in her hormonal levels. Women on the contraceptive injections usually have irregular bleeding, and in some cases the periods disappear altogether. As long as she is taking the contraceptive correctly you do not need to be concerned. Visit the SA Sexual Health Association website for more information

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.